Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Trying to conceive. History of laproscopy. Stopped duphaston before a week. No periods. Reason?

Hi Dr,
Im hema aged 24.Im trying to conceive for past 4months.I had endometrosis (chocolate cyst) and underwent Laproscopy.After that i took FEMILON to regularize my periods.After that my dr put me on clome(1st month) and anastom (next month) to start my ovulation induction.I took duphaston 10Mg (one tab a day) for 10 days after my follicular scan.I normally get my periods in 2 days after i stop taking duphaston.But this time this is my sixth day and stil i havent got my periods.Aso i have painful breast at times. Can u pls tell me what could be the reason for these?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi Ms. Hema,
As you are on ovulation induction, the first thing to be suspected is pregnancy. You should take a pregnancy test with a fresh early morning sample. If it is ambiguous, go for the blood pregnancy test and a trans-vaginal sonogram and report to your consultant for further management. Your symptoms may be premenstrual as well and are not specific for an early pregnancy. Wish you success.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor